# SDR USAA030038

- Difficulty date: April 10, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 35,259 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .5 INCH BY .75 INCH, STATION 1640 LBL 40, RBL 30 UPPER SURFACE.  FULL REPLACEMENT OF UPPER STRUCTURE, ADDED WEIGHT OF REPAIR 4.3 LBS PER TR 53-15-01.  (M)
